# SDR MASA200700771

- Difficulty date: November 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 7,197 hours, 5,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2781 PHX-BFL - CAPTAIN REPORTED STRONG BURNING ODOR IN CABIN AND COCKPIT.  MX INSPECTED AND RAN AIR CONDITIONING PACKS AND FOUND NO EVIDENCE OF BURNING ODOR IN COCKPIT OR CABIN.  SYSTEM OPS CHECK GOOD.
